# SDR 04FDEA00148

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING FIXED L/E SKIN AT NR 3 SLAT TAI DUCT.   DENT ON L/W FIXED  L/E SKIN AT NR 3 SLAT TAI DUCT, FOUND TO BE OUT OF LIMITS IAW SRM   57-20-1.  REPAIRED DENT IAW SRM 57-30-4  PG 2
